# SDR SWAA042452

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 27,754 hours, 23,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1 DOOR EVACUATION SLIDE ASSY OUT OF ADJUST.  ADJUSTED SLIDE CLIP BRACKET & SLIDE ASSY PER MM.
